Posted by: Debby | 2012-10-02

Starting to feel like a drug addict.

Hi Doc,

I dont know what is going on with me - and I am really almost at my witts end!

I went to see my GP earlier this year after battling with alot of personal tragedies. He put me on Cilift which i have no been on for almost 6 months.
I also started experiencing extreme hairloss a few months ago and after many doctors / gynae / dermatologist appointments _ i am now taking Qlaira &  Richelet vitamin &  another hair &  nail supplement as well as Andocur for 10 days a month, as well as Centrum.
I am seriously starting to feel like a drug addict with all the medication i have to take for all my " issues"  - but my biggest issue is that from day one I have been suffering from extreme tiredness, I can barely focus at work , never mind spend time with my 3 year old. (Single mom) I dont sleep well at all - and a friend suggested Melatonin - but that made me feel even worse the next day.

I really dont know what to do - my doc has tested my thyroid my hormones - every possible test - but yet I am still ridiculously tired.
I actually dont want to go back to my GP - he is an absolutely amazing man - but I think he might think Im a real hypochondriac - as this year I have had EBV and a sinus / flu literally every third week... which i dont understand why - being on so many multivitamins and looking after my diet... im beyond frustrated...

But i really cannot handle this constant feeling of exhaustion - its ruining my life!

Any advise would be most welcome! Sorry for the long email!


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I am so sorry to learn about your constant tiredness. It is notoriously difficult to find the good for general malaise and to treat it effectively. I therefore, suggest that you consult an internal specialist to have all avenues investigated.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lou | 2012-10-04

Hi Debby,

It could be that you are feeling this way due to being rundown, after the stress has taken its toll.
if you are open to holistic remedies, try and see a Bach Flower Remedy practitioner - they will diagnose you and mix up the correct flower remedies. These are 100% safe and can be taken in conjunction with your normal meds.
Alternatively, have you been tested for anaemia? That would account for the tiredness.
Good luck.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.